Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 72, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2011, 11:28 AM EDT for Clinch County, Echols County, Georgia; Columbia County, Hamilton County, Florida. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 11:28 AM EDT (15:28 UTC)
- Expired
- May 14, 2011, 12:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Columbia County, FL, Hamilton County, FL, Clinch County, GA, Echols County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 11:50 AM EDT | TSTM WND DMG | Fargo, GA | NWS EMPLOYEE REPORTED AN AWNING TIPPED OVER AT A GAS STATION AND A RAILROAD TRACK GATE WAS SNAPPED IN FARGO. PLENTY OF BRANCHES AND LARGE LIMBS DOWN IN FARGO AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
878 WUUS52 KJAX 141528 SVRJAX FLC023-047-GAC065-101-141615- /O.NEW.KJAX.SV.W.0072.110514T1528Z-110514T1615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1128 AM EDT SAT MAY 14 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA SOUTHEASTERN ECHOLS COUNTY IN SOUTHEAST GEORGIA EXTREME NORTHERN COLUMBIA COUNTY IN NORTHERN FLORIDA NORTHEASTERN HAMILTON COUNTY IN NORTHERN FLORIDA * UNTIL 1215 PM EDT * AT 1128 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF NEEDMORE...OR 11 MILES NORTHEAST OF JASPER...AND MOVING NORTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEEDMORE AND FARGO. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3086 8257 3063 8244 3055 8284 3066 8290 TIME...MOT...LOC 1528Z 245DEG 14KT 3062 8281 $$ TRABERT
1 follow-up statement
289 WWUS52 KJAX 141608 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1208 PM EDT SAT MAY 14 2011 FLC023-047-GAC065-101-141618- /O.EXP.KJAX.SV.W.0072.000000T0000Z-110514T1615Z/ CLINCH GA-ECHOLS GA-COLUMBIA FL-HAMILTON FL- 1208 PM EDT SAT MAY 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON... EXTREME NORTHERN COLUMBIA...SOUTHEASTERN ECHOLS AND SOUTHEASTERN CLINCH COUNTIES WILL EXPIRE AT 1215 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3086 8257 3063 8244 3055 8284 3066 8290 TIME...MOT...LOC 1608Z 245DEG 14KT 3069 8265 $$ TRABERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 8:45 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 14, 8:45 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 845 AM EDT SAT MAY 14 2011 .UPDATE...SHOWERS PASSED OVER THE HONEY PRAIRIE WILDFIRE EARLIER THIS MORNING WITH RADAR ESTIMATES ARND 0.1 INCH. HOPEFULLY THIS IS JUST THE BEGINNING. HPC PLACES A QUARTER INCH ACRS INTERIOR SE GA THRU 18Z AND APPROX ONE HALF INCH OVER A 24 HOUR PERIOD. KJAX MORNING SOUNDING SHOWS PLENTY OF INSTABILITY WITH 500MB TEMP OF -13C...CAPE OVER 2200J BY TIME OF PEAK HEATING AND LI OF -6.9. MAIN CONCERN TODAY WILL BE HAIL FOLLOWED BY STRONG WIND GUSTS. FORECAST IS ON TRACK AND HAVE NO UPDATES ATTM. && .AVIATION...A FEW SHOWERS WILL APPROACH SSI IN THE MORNING. TSRA DEVELOPING AHEAD OF AN APPROACHING COLD FRONT WILL ARRIVE AT TERMINALS THIS AFTN. HAVE MAINTAINED VCTS WORDING AFTER 16Z-17Z WITH A TEMPO FOR VCTS. && .MARINE...BUOYS ARE REPORTING MAINLY SW WINDS ARND 10KT. SEAS REMAIN DOMINATED BY EASTERLY SWELLS ARND 3FT WITH PERIOD OF 12-13 SEC. WILL KEEP SCEC HEADLINES FOR OFFSHORE WATERS. A WEAK COLD FRONT IS FORECAST TO ADVANCE ACROSS THE LOCAL WATERS ON SUNDAY...WITH BROAD LOW PRESSURE HOLDING TO OUR NORTH. OFFSHORE WINDS WILL BECOME ELEVATED AT TIMES THROUGH EARLY NEXT WEEK IN RESPONSE TO AFOREMENTIONED LOW...ALTHOUGH THE OVERALL TREND WILL BE LOWERING SEAS AS NORTHEAST SWELLS SUBSIDE. && .PRELIMINARY POINT TEMPS/POPS... AMG 87 62 84 57 / 70 30 0 0 SSI 85 67 82 65 / 60 30 0 10 JAX 90 63 85 60 / 60 30 0 10 SGJ 89 66 83 63 / 50 30 0 0 GNV 89 65 85 60 / 50 30 0 0 OCF 90 64 86 60 / 50 30 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && MKT/PK
Hazardous weather outlook, May 14, 4:22 AM EDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 AM EDT SAT MAY 14 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 422 AM EDT SAT MAY 14 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... AN APPROACHING COLD FRONT AND UPPER TROUGH WILL PRODUCE SHOWERS AND THUNDERSTORMS OVER THE AREA...MAINLY THIS AFTERNOON AND EVENING. A FEW STORMS MAY BECOME STRONG THIS AFTERNOON AND PRODUCE SMALL HAIL AND STRONG WINDS. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES DUE TO EASTERLY SWELLS. A LARGE WILDFIRE CONTINUES TO BURN SOUTH OF STEPHEN FOSTER STATE PARK TO NEAR THE FLORIDA-GEORGIA STATE LINE. THE SMOKE WILL DRIFT TO THE NORTHEAST TODAY TOWARDS HILLIARD...FOLKSTON...WOODBINE AND BRUNSWICK GEORGIA. VISIBILITY REDUCTIONS MAY OCCUR IN THESE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A MODERATE RISK OF RIP CURRENTS WILL PERSIST INTO SUNDAY DUE TO EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IF WATCHES OR WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Special weather statement, May 14, 9:28 AM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 928 AM EDT SAT MAY 14 2011 GAZ150-163-164-141400- CHARLTON-CLINCH-WARE- 928 AM EDT SAT MAY 14 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE... CENTRAL CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1000 AM EDT... AT 928 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM WARE COUNTY TO CLINCH COUNTY...MOVING NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 1000 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3119 8229 3095 8220 3084 8280 3101 8268 TIME...MOT...LOC 1328Z 247DEG 35KT 3107 8239 3090 8263 TRABERT
Special weather statement, May 14, 10:11 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1011 AM EDT SAT MAY 14 2011
GAZ152-141445-
BRANTLEY-
1011 AM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRANTLEY COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL
1045 AM EDT...
AT 1011 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF HICKOX...OR 6 MILES
SOUTH OF HOBOKEN...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HICKOX...NAHUNTA...RAYBON
AND ATKINSON THROUGH 1045 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3115 8180 3111 8184 3110 8191 3106 8201
3108 8206 3104 8207 3103 8214 3107 8219
3110 8221 3112 8221 3134 8191 3115 8179
TIME...MOT...LOC 1411Z 241DEG 26KT 3110 8214
TRABERTSpecial weather statement, May 14, 10:47 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1047 AM EDT SAT MAY 14 2011
GAZ132-149-150-141515-
ATKINSON-COFFEE-WARE-
1047 AM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...EASTERN ATKINSON AND SOUTHEASTERN COFFEE COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1115 AM EDT...
AT 1047 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF PEARSON...MOVING
NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND PEARSON...AXSON...MILLWOOD...BICKLEY...WARESBORO AND DIXIE
UNION THROUGH 1115 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30
TO 40 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3150 8260 3147 8260 3147 8257 3127 8239
3118 8271 3118 8284 3119 8288 3130 8294
TIME...MOT...LOC 1447Z 245DEG 38KT 3126 8279
TRABERTSpecial weather statement, May 14, 11:06 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1106 AM EDT SAT MAY 14 2011
GAZ162-163-141530-
CLINCH-ECHOLS-
1106 AM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND WESTERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 1130 AM EDT...
AT 1106 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF STATENVILLE...
MOVING NORTHEAST AT 60 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND STATENVILLE...MAYDAY...HOMERVILLE AND ARGYLE THROUGH
1130 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3080 8314 3086 8305 3086 8302 3088 8298
3091 8298 3111 8268 3089 8249 3062 8308
3070 8314
TIME...MOT...LOC 1506Z 237DEG 53KT 3074 8305
TRABERTSpecial weather statement, May 14, 11:08 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1108 AM EDT SAT MAY 14 2011
FLZ022-023-030-031-036-141545-
ALACHUA-BAKER-BRADFORD-COLUMBIA-UNION-
1108 AM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD...SOUTHWESTERN BAKER...CENTRAL ALACHUA...SOUTHEASTERN
COLUMBIA AND UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 1145 AM EDT...
AT 1109 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF OLENO STATE PARK TO 4 MILES NORTH OF ARCHER...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND OLENO STATE PARK...HIGH SPRINGS...ARCHER...ALACHUA...LULU...
WORTHINGTON SPRINGS...LA CROSSE...GAINESVILLE...DUKES AND NEWNANS
LAKE THROUGH 1145 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3004 8264 3030 8229 2967 8219 2947 8255
2948 8256
TIME...MOT...LOC 1509Z 224DEG 25KT 2999 8253 2962 8249
TRABERTSpecial weather statement, May 14, 11:18 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1118 AM EDT SAT MAY 14 2011 FLZ020-021-GAZ162-141545- ECHOLS-HAMILTON-SUWANNEE- 1118 AM EDT SAT MAY 14 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN ECHOLS...HAMILTON AND NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS... SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1145 AM EDT... AT 1118 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER WEST LAKE...OR 5 MILES NORTHEAST OF SUWANNEE RIVER STATE PARK...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEST LAKE...SUWANNEE RIVER STATE PARK AND JASPER THROUGH 1145 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3074 8282 3046 8272 3035 8314 3054 8323 TIME...MOT...LOC 1518Z 244DEG 26KT 3050 8309 TRABERT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:52 AM EDT | Special Weather Statement | JAX | Clinch | 23 min |
| May 14, 9:06 AM EDT | Special Weather Statement | JAX | Brantley | 24 min |
| May 14, 9:28 AM EDT | Special Weather Statement | JAX | Clinch, Ware | 32 min |
| May 14, 10:11 AM EDT | Special Weather Statement | JAX | Brantley | 34 min |
| May 14, 10:47 AM EDT | Special Weather Statement | JAX | Atkinson | 28 min |
| May 14, 11:06 AM EDT | Special Weather Statement | JAX | Clinch, Echols | 24 min |
| May 14, 12:03 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 42 min |
| May 14, 12:12 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| May 14, 12:30 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware, Wayne | 21 min |
| May 14, 12:39 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 21 min |
| May 14, 12:45 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 20 min |
| May 14, 1:07 PM EDT | Special Weather Statement | JAX | Camden | 23 min |
| May 14, 4:30 PM EDT | Special Weather Statement | JAX | Echols | 45 min |
| May 14, 5:18 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 42 min |
| May 14, 5:33 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 26 min |
| May 14, 5:43 PM EDT | Special Weather Statement | JAX | Coffee | 47 min |
| May 14, 5:49 PM EDT | Areal Flood Advisory | JAX | Echols | 116 min |
| May 14, 5:52 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 38 min |
| May 14, 6:02 PM EDT | Special Weather Statement | JAX | Echols | 43 min |
| May 14, 6:31 PM EDT | Special Weather Statement | JAX | Atkinson | 44 min |
| May 14, 6:35 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis, Wayne | 40 min |
| May 14, 6:57 PM EDT | Special Weather Statement | JAX | Coffee | 48 min |
| May 14, 7:36 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 39 min |
| May 14, 11:08 AM EDT | Special Weather Statement | JAX | Alachua, Union | 37 min |
| May 14, 11:18 AM EDT | Special Weather Statement | JAX | Hamilton | 27 min |
| May 14, 11:26 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Columbia, Union | 49 min |
| May 14, 11:42 AM EDT | Special Weather Statement | JAX | Bradford, Clay | 48 min |
| May 14, 12:16 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Union | 29 min |
| May 14, 12:21 PM EDT | Special Weather Statement | JAX | Columbia | 39 min |
| May 14, 12:27 PM EDT | Special Weather Statement | JAX | Duval | 48 min |
| May 14, 12:32 PM EDT | Special Marine Warning | JAX | 118 min | |
| May 14, 12:48 PM EDT | Special Weather Statement | JAX | Bradford, Union | 42 min |
| May 14, 12:59 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| May 14, 1:14 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| May 14, 1:25 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| May 14, 1:28 PM EDT | Special Weather Statement | JAX | Bradford, Gilchrist | 47 min |
| May 14, 1:32 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| May 14, 1:43 PM EDT | Special Weather Statement | JAX | Saint Johns | 47 min |
| May 14, 1:53 PM EDT | Special Weather Statement | JAX | Alachua | 52 min |
| May 14, 2:13 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 47 min |
| May 14, 2:29 PM EDT | Special Marine Warning | JAX | 77 min | |
| May 14, 2:50 PM EDT | Special Marine Warning | JAX | 115 min | |
| May 14, 2:55 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| May 14, 3:15 PM EDT | Special Marine Warning | JAX | 38 min | |
| May 14, 3:30 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| May 14, 4:48 PM EDT | Special Marine Warning | JAX | 67 min | |
| May 14, 6:18 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 42 min |
| May 14, 6:28 PM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| May 14, 6:53 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| May 14, 6:59 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 32 min |
| May 14, 7:11 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 49 min |
| May 14, 7:34 PM EDT | Special Weather Statement | JAX | Suwannee | 41 min |
| May 14, 7:40 PM EDT | Special Weather Statement | JAX | Baker | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.